# SDR QXEA200400076

- Difficulty date: January 26, 2004
- Submitted: January 29, 2004
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4030
- Aircraft time: 6,269 hours, 7,211 cycles
- Engine: Pwc PW150A
- System (JASC): 7312 · Fuel Heater
- Part: Actuator Valve
- Part number: 304983401
- Condition: Inoperative
- Location: Zone 100
- Part time: 6,269 hours, 7,211 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FUEL PUMP IN RED, REDUCED POWER LEVER TILL OUT OF RED. TURNED ON AUXILIARY PUMP AS DIRECTED BY CHECKLIST AFTER TEMP RESTABILIZED.  AUXILIARY PUMP OFF,  FUEL TEMP BEGAN TO RISE AGAIN.  AUXILIARY SELECTED ON FOR REMAINDER OF FLIGHT. REMOVED AND REPLACED FUEL HEATER THERMAL ACTUATOR VALVE. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
